# SDR N6WA2013022504

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 9,835 hours, 6,450 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE CAUTION MEAASGE WITH PROX 2 STATUS MESSAGE.  ADJUSTED PX46 PASSENGER DOOR PROXIMITY SENSOR, OP'S CHECK GOOD IAW AMM 52-70-04.
